# SDR 08FDEA01743

- Difficulty date: May 3, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 16,451 hours, 8,825 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP UPPER SURFACE HAS 2 GOUGES APPROX .50 IN LONG AT WS 265.  PERFORMED SKIN PATCH REPAIR ON RT INBD FLAP UPPER SKIN  AT FLAP RIB 17, 12 INCHES AFT OF FRONT SPAR IAW A300-600 SRM 57-50-00, FIG 205.
